# SDR UIEA2023040300303

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,464 hours, 20,606 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND DMG: HOLE ON RH FUSELAGE FWD OF AFT ENTRY DOOR BETWEEN STR 1480-1502, JUST BELOW STRINGER 23 CAUSED BY STAIRS DROVE INTO A/C.( REPAIRED DAMAGE IAW ATLAS AIR EO 67538014 PART 1 FUSELAGE SKIN (P/N 146T3440-6) STA 1461 TO 1480 BETWEEN S24R-S25R PUNCTURE DAMAGE CAT B REPAIR. )
